# SDR SIMA202009132001

- Difficulty date: September 12, 2020
- Submitted: September 13, 2020
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 38,356 hours, 33,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 FOUND LT EXTERNAL EMERGENCY LIGHT ABOVE WING INOP.  C/A-R & R LT EXTERNAL EMERGENCY LIGHT ABOVE WING, IAW EMB 145 AMM 33-50-10.
